# SDR HALA2012071800176

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 99,848 hours, 18,952 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Relief Valve
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL TANK QUANTITY DECREASED 1500 LBS DURING CLIMB WHILE BOTH CENTER TANK PUMPS ARE ON AND OPERATING.  FOUND PRESSURE RELIEF VALVE LEAKING.  REPLACED PRESSURE RELIEF VALVE IAW AMM 28-21-08. OK TO CLOSE RT MAIN TANK ACCESS DOOR 541HB.  LEAK CHECK OF PANEL 541 HB GOOD.
